MathSciNet Relay Station
MathSciNet bibliographic data
MR494543 (58 #13384) 60J80
Kesten, Harry Branching Brownian motion with absorption. Stochastic Processes Appl. 7 (1978), no. 1, 9–47.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement